# SDR AALA20161130007

- Difficulty date: November 27, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 9,634 hours, 1,932 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  METALLIC BURNING ODOR EMITTED FROM NR 4 OVEN IN MID GALLEY WHEN TURNED ON HIGH.  REMOVED AND REPLACED OVEN IAW AMM 25-35-19.  OPERATIONAL CHECK GOOD.
